# SDR CA040804006

- Difficulty date: July 27, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 6,478 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Failed
- Location: Carburetor
- Component: Carburetor, Precision, MA4SPA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A FLOAT FOUND IN A PRECISION FACTORY REMAN CARB WAS FOUND TO BE FLOODED WITH FUEL IN ONE OF THE PANTOONS. THIS CAUSED THE ENGINE TO RUN RICH BECAUSE OF THE FLOAT SINKING. THE FLOAT IS MFG NEW STYLE THAT IS AVAILABLE ON MA CARBURETOR.  THIS DEFECTIVE ONE HAS A CODE OF (5346) ON IT.
